# SDR AU960095

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2RNORMAL
- Engine: Pwa R1340AN1
- Propeller: Hamstd
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 12081
- Condition: Broken
- Location: R Engine Power S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 CYLINDER REAR HOLD DOWN STUD BROKEN - SUSPECT STUD PREVIOUSLYCRACKED
